# SDR WX0A2022092674263

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 30,308 hours, 20,359 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 863719
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WEEKLY BITE CHECK OF EPSU INDICATED BATTERY FAULT FOR 12WL. / REMOVED AND REPLACED 12WL EPSU BATTERY IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECKED GOOD IAW AMM 33-51-00-710-001-A."
